# SDR SWAA2025021386781

- Difficulty date: January 16, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD CORNER SCUFF PLATE CRACKED<[01] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO THE REWORKED SURFACES. IAW SRM 53-60-15-2R-1 STEP 1. B (6);[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
